# SDR 2007UALA01728

- Difficulty date: May 30, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,297 hours, 30,632 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME SHEAR TIE CRACKED BS 727D BETWEEN STR 21L - 22L.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED SHEAR TIE DOUBLER REPAIR.
